Doctor insights on:
Thyroid And The Depo Provera Shot
Have an overactive thyroid but after the Depo-Provera shot I have gained a lot of weight and can't lose it I want to take diet pills but scared please help?
Dep shot only water: You cannot take diet pills with an overactive thyroid gland, people with this problem are thin, are you confusing low thyroid (hypothyroid) with overactive thyroid. If you thyroid is overactive the TSH would be less than 0.5 may be 0.1, check it out the depo shot retains water but does not make you gain more than a 2 lbs. Diet pills are certainly not the answer. Read more
Overactive thyroid gained tremendous weight after Depo-Provera shot I'm on atenolol 25 mg once daily and methimazole 10 mg 3x daily can I take diet pills?
Ask your doctor: First of all, diet pills are a short term solution to a long term problem. Most contain stimulants, and these are definitely unsafe w/ active hyperthyroidism. Once thyroid levels are normal, they may be as safe as in someone w/ no thyroid problems, but still don't address the causes of weight gain. Be patient, many hyperthyroid patients gain weight because their appetite increases. Read moreSee 1 more doctor answer
Can any of these supplements help me to ovulate after being off Depo-Provera provera (last shot 8-2-11)? Angelica sinensis, glycyrrhiza uralensis, viburnum opulus, folic acid (125%), apis mellifica, iron (100%), calcium (12%), rehmannia glutinosa, thyroid
There: There is no evidence that any of these supplements can stimulate ovulation. There are no studies that demonstrate that these will help. Most women who go off depo do start ovulating in the next few months. Try staying in bed for 15 minutes after intercourse with your knees up, and be sure you have optimal nutrition. If you don't get pregnant in the next several months then consulting a gynecologist would be reasonable. Read more
I have a dark ring around my neck and between my breast. Do to me being on a Depo-Provera shot I gained weight. I stoped Depo-Provera and feel much better. My obgyn doctor told me it was a sign of pre mature diabetes. Is this true? And how can I get rid o
Acanthosis Nigricans: Is a common benign disorder that presents with velvety, hyperpigmented plaques on the skin. A wide variety of endocrine, metabolic, genetic and malignant disorders can contribute to the development of A.N. Insulin resistance plays a key role in development of AN including Obesity DM, PCOS. Treat the underlying disorder. A Dermatologist may be able to improve the appearance. Read moreSee 1 more doctor answer
Why do I have a sore throat and a sore neck and sometimes light & dark discharge? My last Depo-Provera shot was in dec 2013. Can I still be spotting?
Depoprovera: Depoprovera is a injectable contraceptive medication that last 3 months in your body. It functions by thickening the cervical mucous and changing the endometrium in addition to suppresing ovulation.Side effect like abnormal bleeding ; wegiht gain are very common. Having hypothyroidsm can alter your weight, especially if uncontrolled. See your obgyn for alternatives or follow up. Read more
Manufacturer: You will want to call your Doctor's office Monday morning to ask what manufacturer produces the depot injection used by the office, then you'll need to go to the manufacturer's website or call the manufacturer's hotline to determine for sure. Read more
No: Although you are a few days late, there is no reason to wait longer. Should be no reason not to get your shot. Read more
Irregular bleeding: Irregular bleeding is common when starting DepoProvera. It usually but not always decreased over time and eventually periods cease. For some this never happens and others notice some spotting or bleeding when their next injection is about due. Estrogens are used in contraceptives for cycle control. Progestins like DepoProvera provide contraception but not necessarily cycle control. Hope this help. Read more
I am not quite: Sure what you are asking? If you are pregnant and have had Depo Provera (medroxyprogesterone) - let your gynecologist know promptly. If you wish to become pregnant you will of course need to stop the depo. If this hasn't addressed your concern - please clarify and re-ask question. Take care. Read more
Might take a while.: "After stopping Depo-Provera, it can take an average of four to ten months to get pregnant. It will take up to two years from the date of your last Depo-Provera shot for your chances of getting pregnant to get back to that of a woman who has never had the shot. " REF: http://www. Conceiveeasy. Com/get-pregnant/getting-pregnant-after-depo-provera/ Read more
- Talk to a doctor online
- What affects the depo-provera shot?
- Depo shots and weight gain
- Stopping depo-provera shot
- What are the symptoms of depo-provera shot?
- The side effects of the depo-provera shot
- How affective is the depo-provera shot?
- Pregnancy while on the depo-provera shot
- Second depo-provera shot
- Depo shot and depression